On the convexity of a hitting distribution for discrete random walks

Nagy, Gábor, Szalai, Attila: On the convexity of a hitting distribution for discrete random walks.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 82. pp. 305-312. ISSN 0001-6969 (2016)

[img]
Preview
Text
2599998.pdf - Published Version

Download (213kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2016
Volume: 82
Page Range: pp. 305-312
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2599998
DOI id: https://doi.org/10.14232/actasm-014-526-1
Date Deposited: 2016. Jun. 20. 10:19
Last Modified: 2019. Jun. 17. 12:18
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7284

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year